Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 126, Number 6

All articles in this issue are freely accessible.

A simple and direct derivation for the number of noncrossing partitions
S. C. Liaw, H. G. Yeh, F. K. Hwang and G. J. Chang.
Proc. Amer. Math. Soc. 126 (1998), 1579-1581
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1468196
Polynomial expansion
Shreeram S. Abhyankar.
Proc. Amer. Math. Soc. 126 (1998), 1583-1596
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1443142
Curves in Grassmannians
Montserrat Teixidor i Bigas.
Proc. Amer. Math. Soc. 126 (1998), 1597-1603
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1459153
Transitive and fully transitive groups
Steve Files and Brendan Goldsmith.
Proc. Amer. Math. Soc. 126 (1998), 1605-1610
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1451800
Coherent rings of finite weak global dimension
Edgar E. Enochs, Juan Martínez Hernández and Alberto del Valle.
Proc. Amer. Math. Soc. 126 (1998), 1611-1620
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1443151
On some finitely based representations of semigroups
Nikolay N. Silkin.
Proc. Amer. Math. Soc. 126 (1998), 1621-1626
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1443166
Enveloping algebras of Lie color algebras: Primeness versus graded-primeness
Jeffrey Bergen and D. S. Passman.
Proc. Amer. Math. Soc. 126 (1998), 1627-1635
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1452792
A characterization of Gorenstein rings in characteristic $p (>0)$
S. P. Dutta.
Proc. Amer. Math. Soc. 126 (1998), 1637-1643
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1443824
Non-noetherian regular rings of dimension 2
James J. Zhang.
Proc. Amer. Math. Soc. 126 (1998), 1645-1653
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1459158
Lacunary convergence of series in $L_{0}$
Lech Drewnowski and Iwo Labuda.
Proc. Amer. Math. Soc. 126 (1998), 1655-1659
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1443149
On the oscillation of nonlinear two-dimensional differential systems
I.-G. E. Kordonis and Ch. G. Philos.
Proc. Amer. Math. Soc. 126 (1998), 1661-1667
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1458253
A version of Strassen’s Theorem for vector-valued measures
A. Hirshberg and R. M. Shortt.
Proc. Amer. Math. Soc. 126 (1998), 1669-1671
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1443832
Finite rank singular perturbations and distributions with discontinuous test functions
P. Kurasov and J. Boman.
Proc. Amer. Math. Soc. 126 (1998), 1673-1683
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1443392
Renormalized oscillation theory for Dirac operators
Gerald Teschl.
Proc. Amer. Math. Soc. 126 (1998), 1685-1695
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1443411
Angular derivatives at boundary fixed points for self-maps of the disk
Pietro Poggi-Corradini.
Proc. Amer. Math. Soc. 126 (1998), 1697-1708
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1443404
Permanence and convergence in multi-species competition systems with delay
Jianhong Wu and Xiao-Qiang Zhao.
Proc. Amer. Math. Soc. 126 (1998), 1709-1714
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1458271
The entropy of rational Powers shifts
Geoffrey L. Price.
Proc. Amer. Math. Soc. 126 (1998), 1715-1720
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1443405
A uniqueness theorem for harmonic functions
N. V. Rao.
Proc. Amer. Math. Soc. 126 (1998), 1721-1724
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1443851
Multiplicity of periodic solutions for Duffing equations under nonuniform non-resonance conditions
Chengwen Wang.
Proc. Amer. Math. Soc. 126 (1998), 1725-1732
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1458269
Subaveraging estimate for $CR$ functions defined on a hypersurface $M$ of $\mathrm{C}^{n}$
Victoria Paolantoni.
Proc. Amer. Math. Soc. 126 (1998), 1733-1738
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1459143
On weighted weak type inequalities for modified Hardy operators
F. J. Martín-Reyes and P. Ortega.
Proc. Amer. Math. Soc. 126 (1998), 1739-1746
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1443843
A characterization of the Hilbert transform
Nicola Arcozzi and Luigi Fontana.
Proc. Amer. Math. Soc. 126 (1998), 1747-1749
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1443810
Hermite distributions associated to the group $O(p,q)$
Gerald B. Folland.
Proc. Amer. Math. Soc. 126 (1998), 1751-1763
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1451801
On asymmetry of topological centers of the second duals of Banach algebras
F. Ghahramani, J. P. McClure and M. Meng.
Proc. Amer. Math. Soc. 126 (1998), 1765-1768
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1443387
Bounded sequence-to-function generalized Hausdorff transformations
B. E. Rhoades.
Proc. Amer. Math. Soc. 126 (1998), 1769-1782
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1443852
Analytic subgroups of the reals
Miklós Laczkovich.
Proc. Amer. Math. Soc. 126 (1998), 1783-1790
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1443837
The $𝛾_{p}$ property and the reals
Salvador Garcia-Ferreira and Claude Laflamme.
Proc. Amer. Math. Soc. 126 (1998), 1791-1798
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1443153
On representation and regularity of continuous parameter multivalued martingales
Dong Wenlong and Wang Zhenpeng.
Proc. Amer. Math. Soc. 126 (1998), 1799-1810
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1485468
A maximal inequality for partial sums of finite exchangeable sequences of random variables
Alexander R. Pruss.
Proc. Amer. Math. Soc. 126 (1998), 1811-1819
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1443850
Recursive condition for positivity of the angle for multivariate stationary sequences
A. Makagon, A. G. Miamee and B. S. W. Schröder.
Proc. Amer. Math. Soc. 126 (1998), 1821-1825
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1443841
There is a paracompact Q-set space in ZFC
Zoltan T. Balogh.
Proc. Amer. Math. Soc. 126 (1998), 1827-1833
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1459106
A normal screenable nonparacompact space in ZFC
Zoltan T. Balogh.
Proc. Amer. Math. Soc. 126 (1998), 1835-1844
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1459105
Eigenvalues of the form valued Laplacian for Riemannian submersions
Peter B. Gilkey, John V. Leahy and Jeong Hyeong Park.
Proc. Amer. Math. Soc. 126 (1998), 1845-1850
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1485476
An annulus diffeomorphism with non-Denjoy minimal sets
Mark Turpin.
Proc. Amer. Math. Soc. 126 (1998), 1851-1856
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1451833
Connectedness of the basin of attraction for rational maps
Krzysztof Baranski.
Proc. Amer. Math. Soc. 126 (1998), 1857-1866
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1443144
On the suspension order of $(RP^{2m})^{[k]}$
Paul Silberbush and Jack Ucci.
Proc. Amer. Math. Soc. 126 (1998), 1867-1872
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1443856
On the multiple points of immersions in Euclidean spaces
András Szucs.
Proc. Amer. Math. Soc. 126 (1998), 1873-1882
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1451830
Correction to “Strassen’s theorem for vector measures”
R. M. Shortt.
Proc. Amer. Math. Soc. 126 (1998), 1883-1883
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1443855